# SDR CA131007020

- Difficulty date: October 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 26,837 hours
- Engine: Cfmint CFM567B273
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 0490010110D
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS ENROUTE. THE ACFT DIVERTED DUE TO THE INTERMITTENT ILLUMINATION OF THE WHEEL WELL FIRE LIGHT WITH FIRE BELL ALSO SOUNDING.  THE ACFT LANDED WITHOUT INCIDENT. MAINTENANCE DETERMINED THE WHEEL WELL OVERHEAT/FIRE DETECTION LOOP HAD FAULTED. THE WHEEL WELL FIRE DETECTION SYS WAS DEFERRED AND THE ACFT FLEW FOR REPLACEMENT OF THE LOOP.
